# SDR HALA2020121600222

- Difficulty date: December 15, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 35,060 hours, 5,465 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: 43282690002
- Part serial: 46630
- Condition: Defective
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB-ECAM FUEL OUTER TANK TRANSFER RT OUTER FAILED TO OPEN.  6100 LBS TRAPPED.  DIVERTED TO KLAX.  REMOVED & REPLACED OUTER TANK FUEL INLET ACTUATOR, PER A330 AMM 28-25-57 OK FOR SERVICE.  TAGGED PART PER TOPP 40-28-85 ODI REQUIREMENT ACTUATOR, SINGLE OFF 43-2826-9-0002 46630 ON 43-2826-9-0001 53134.
